ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Quantum Bound States for a Derivative Nonlinear Schrödinger Model and Number Theory

Basu-Mallick, B and Bhattacharyya, Tanaya and Sen, Diptiman (2004) Quantum Bound States for a Derivative Nonlinear Schrödinger Model and Number Theory. In: Modern Physics Letters A, 19 (36). pp. 2697-2706.

[img] PDF
QUANTUM_BOUND.pdf - Published Version
Restricted to Registered users only

Download (185kB) | Request a copy
Official URL: http://www.worldscinet.com/mpla/19/1936/S021773230...


A derivative nonlinear Schrödinger model is shown to support localized N-body bound states for several ranges (called bands) of the coupling constant η. The ranges of η within each band can be completely determined using number theoretic concepts such as Farey sequences and continued fractions. For N≥3, the N-body bound states can have both positive and negative momenta. For η>0, bound states with positive momentum have positive binding energy, while states with negative momentum have negative binding energy.

Item Type: Journal Article
Publication: Modern Physics Letters A
Publisher: World Scientific Publishing
Additional Information: The copyright of this article belongs to World scientific Publishers.
Keywords: Derivative nonlinear Schrodinger model;coordinate Bethe ansatz;soliton;Farey sequence
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Feb 2005
Last Modified: 19 Jan 2012 07:04
URI: http://eprints.iisc.ac.in/id/eprint/2718

Actions (login required)

View Item View Item